# SDR VNAA2011011400002

- Difficulty date: January 8, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 15,048 hours, 15,052 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: GC21905045
- Part serial: 6775171
- Condition: Damaged
- Location: Fuselage
- Part time: 12,858 hours, 12,909 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE EN ROUTE FROM ORF TO CLT.  CREW CONTINUED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED THE RADOME ASSEMBLY AND THE LEFT AFT HORIZONTAL STABILIZER TIP FAIRING.  REPAIRS WERE MADE FOR LIGHTNING DAMAGE TO THE RIGHT ELECTRICAL BAY DOOR AND TO THE FUSELAGE.  STATIC WICKS WERE REMOVED AND REPLACED ON THE HORIZONTAL STABILIZER.  ALL WORK WAS ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUALS AND REOS.  AIRCRAFT WAS RELEASED FOR SERVICE.
